Find solution

Will takiing ear drops for an outer ear infection worsen an inner ear infection?

Check our answers to ‘Will takiing ear drops for an outer ear infection worsen an inner ear infection?’ - we found 26 replies and comments relevant to this matter. The best answers are submitted by users of Yahoo! Answers, Answerbag.com and Ask.Metafilter.Com.

Best solution

  • Ear infection not going away even after taking antibiotics and ear drops?

    I got an ear infection in my right ear about a month ago. I went to my doctor and he prescribed me with Amoxicillin that I had to take for two weeks, although after about 8 days I went back and got ear drops too since the treatment wasn't working. I've now been on the drops for 11 days and my ear still hurts. As a child I often got ear infections because of fluid, but it was never as bad as this. My jaw moved to the left almost two weeks ago because my face was really "swollen" on my right...

    Answer:

    Yes, call your doctor back immediately! In the mean time, try to get an appointment ASAP with an ENT...

    Mark as irrelevant Undo

Other solutions